# SDR SWAA2021072293989

- Difficulty date: June 22, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947 Rbl 25-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT HAS CORROSION AT STA 947 FROM RBL 44-RBL 25; WL 180 / REMOVED AND REPLACED AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT DUE TO CORROSION BEING OUT OF LIMITS DUE TO NO LIMITS IAW SRM 51-40-02-0G-0 AND DWG 149A8110.
